# SDR AALA20070203

- Difficulty date: January 28, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 98232
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - BATTERY PACKS FOR EMERGENCY LIGHTS IN AFT CABIN STATION 1190 RIGHT FAILED FUNCTIONAL TEST.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS IN AFT CABIN STATION 1190 RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
